# SDR AALA20141219005

- Difficulty date: October 16, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 69,627 hours, 24,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3171
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DEEP GOUGE AT STATION 1556 & STRINGER 18 LT.  REPAIRED SKIN IAW EA 53-037141 DATED 11/6/2014.
